Department of Mathematics

Advertisement
Advertisement

Journal Publications 2021202020192018201720162015201420132012201120102009200820072006200520042003200220012000

You can find the older journal publications here.

2021

  • Daniel A. Golston, Sidney W. Graham, Apoorva Panidapu, Janos Pintz, Jordan Schettler, Cem Y. Yıldırım, Small gaps between almost primes, the parity problem, and some conjectures of Erdös on consecutive integers II, Journal of Number Theory, 221, (2021), 222-231.

2020

  • Carpi A., D'Alessandro F., Ibarra O. H., McQuillan I., Relationships Between Bounded Languages, Counter Machines, Finite-Index Grammars, Ambiguity, and Commutative Equivalence, Theoretical Computer Science, 2020. http://dx.doi.org/10.1016/j.tcs.2020.10.006  
  • Erdoğan, M.B., Gürel, T.B., Tzirakis, N.; The fifth order KP-II equation on the upper half-plane, Differential and Integral Equations vol. 33 (2020), 555–596
  • İkeda İ., On a group closely related with the automorphic Langlands group, J. Korean Math. Soc. 57 (2020), No. 1, pp. 21–59.

2019

  • Bassa A., Stichtenoth H., Self-Dual Codes better than the Gilbert--Varshamov bound, Designs, Codes and Cryptograph (2019) 87:173–182.
  • Bassa A., Tutaş, N., Extending self-orthogonal codes, Turkish Journal of Mathematics, 43, (2019), 2177-2182.
  • Beyarslan, Ö., Kowalski, P., Model Theory of Fields with Virtually Free Group Actions, Proceedings of the London Mathematical Society 118 (2), 221-256 (Feb. 2019)
  • Beyarslan, Ö., Hoffmann, D. M., Kamensky, M., Kowalski, P., Model Theory of Fields with Free Operators in Positive Characteristic, Transactions of the American Mathematical Society 372 (8), 5991-6016 (2019)
  • Coşkun, O., Yalçın, E., Obstructions for gluing biset functors, Journal of Algebra, 532: 268-310, June 2019.
  • Coşkun, O., Yılmaz, D., Fibered p-biset functor structure of the fibered Burnside rings, Algebras and Representation Theory, 22 (1): 21-41, February 2019.
  • D'Alessandro F., Carpi A., On the commutative equivalence of bounded semi linear codes, Lecture Notes in Computer Science, 11682, 119--132, 2019.  

  • Bakhmatov I., Deger N.S. , Musaev E.T., Ó Colgáin E., Sheikh-Jabbari M.M., Tri-vector deformations in d=11 supergravity, JHEP 1908 (2019) 126. https://arxiv.org/abs/1906.09052 

  • Ecevit, F. , Eruslu, H. H., A Galerkin BEM for high-frequency scattering problems based on frequency-dependent changes of variables, IMA J. Numer. Anal. 39(2), 893–923, 2019.

  • Erdoğan M.B., Gürel T.B., Tzirakis N., Smoothing for the fractional Schrödinger equation on the torus and the real line, Indiana Univ. Math. J. 68 No. 2 (2019), 369-392. https://arxiv.org/abs/1703.00946

  • Ozman, E On the existence of ordinary and almost ordinary Prym varieties, with R. Pries, in Asian Journal of Mathematics, 2019
  • Ozman, E, Quadratic Points on Modular Curves, with S. Siksek in Mathematics of Computation, 2019
  • H.I. Bozma, W.D Gillam, F. Öztürk. Morse-Bott functions on orthogonal groups, Topology Appl. 265 (2019), 106807
  • C. Araujo, G. Benkart, C. Praeger, B. Tanbay (editors). Proceedings of the First World for Women in Mathematics, Springer, 2019
  • Yalçın, C., Elementer bir limit, Matematik Dünyası, 107(2019) ,14-17

 2018

  • Bassa A., Beelen P., On the Deuring Polynomial for Drinfeld Modules in Legendre Form, Acta Arithmetica 186 (2018), 179–190.
  • Bartroff J., Goldstein L., Işlak Ü., Bounded size biased couplings, log concave distributions and concentration of measure for occupancy models. Bernoulli 24 (2018), no. 4B, 3283–3317. https://projecteuclid.org/euclid.bj/1524038755 

2017

  • Arithmetic, Geometry, Cryptography and Coding Theory, edited by Alp Bassa, Alain Couvreur and David Kohel, AMS Contemporary Mathematics, 686, 2017.
  • Anbar, N., Bassa, A., Beelen, P., A modular interpretation of various cubic towers, Journal of Number Theory, 171 (2017) 341–357.
  • Anbar, N., Bassa, A., Beelen, P., A complete characterization of Galois subfıelds of the generalized Giulietti–Korchmaros function fıeld, Finite Fields and their Applications, 48 (2017), 318–330.
  • D'Alessandro F., Ibarra O. H., McQuillan I., On Finite-Index Indexed Grammars and Their Restrictions, Lecture Notes in Computer Science, 10168, 287--298, 2017.
  • Charyyev J., Deger N.S., Homogeneous Solutions of Minimal Massive 3D Gravity, Phys. Rev. D 96, 026024 (2017).
  • Boubendir Y., Ecevit F., Reitich F., Acceleration of an iterative method for the evaluation of high-frequency multiple scattering effects. SIAM J. Sci. Comput. 39 (2017), no. 6, B1130–B1155. https://epubs.siam.org/doi/10.1137/16M1080501 
  • Duman E., Ecevit F., Çakır Ç., Altan O., A novel collection optimisation solution maximising long-term profits: a case study in an international bank, J. Decis. Syst., 26 (2017) no. 4, 328-340.
  • Benli K., Elma E., Yıldırım C.Y., Mean values of the functional equation factors at the zeros of derivatives of the Riemann zeta function and Dirichlet L-functions. Analytic number theory, modular forms and q-hypergeometric series, 59–67, Springer Proc. Math. Stat., 221, Springer, Cham, 2017.
  • Karabulut Y., Yıldırım C.Y., Some analogues of pair correlation of zeta zeros. Exploring the Riemann zeta function, 113–179, Springer, Cham, 2017.

  2016

  • Deger, N.S., Moutsopoulos, G., Supersymmetric solutions of N = (2, 0) topologically massive supergravity, Class. Quantum Grav. 33 155006, doi:10.1088/0264-9381/33/15/155006, 2016.
  • Karakurt C., Starkston L., Surgery along star-shaped plumbings and exotic smooth structures on 4–manifolds, Algebraic & Geometric Topology 16-3, 1585--1635. DOI 10.2140/agt.2016.16.1585, 2016.
  • Hom J., Karakurt C., Lidman T., Surgey obstructions and Heegaard Floer homology, Geometry & Topology 20-4, 2219--2251. DOI 10.2140/gt.2016.20.2219, 2016.
  • Elias, Y., Lauter, K., Ozman, E., Stange, K., RLWE Cryptography for the Number Theorist, Association for Women in Mathematics Series, Volume 3, Springer, DOI:10.1007/978-3-319-30976-7, 2016.
  • Bozma, I., Ozturk, F., Senel, D., Finding optimal isomorphic goal adjacency, IEEE International Conference on Robotics and Automation, 2016.
  • Bozma, I., Ozturk, F., Sequential gradient dynamics in real analytic Morse systems, Dynamical Systems: An International Journal, DOI: 10.1080/14689367.2016.1172557, 2016.

  2015

  • Bassa, A., Beelen, P., Nguyen, N., Good families of Drinfeld modular curves, LMS Journal of Computation and Mathematics, 18(1) (2015), 699-712.
  • Bassa, A., Beelen, P., Garcia, A., Stichtenoth, H., Towers of Function Fields over Non-prime Finite Fields, Moscow Mathematical Journal Vol. 15(1), (2015), 1-29.
  • Coskun, O., Inducing native Mackey functors to biset functors, Journal of Pure and Applied Algebra, 219 (2015), 2359-2380, http://arxiv.org/abs/1408.2627
  • Bucur, A., David, C., Feigon, B., Kaplan, N., Lalin, M., Ozman, E., Wood, M. M., The distribution of F q-points on cyclic l-covers of genus g, International Mathematics Research Notices 2015, DOI: 10.1093/imrn/rnv279.
  • Ciperiani, M., Ozman, E., Local to Global Trace Questions and Twists of Genus One Curves, Proceedings of American Mathematical Society, 143 (2015), 3815-3826, http://dx.doi.org/10.1090/proc/12560.
  • Bouw, I., Cooley, J., Lauter, K., Garcia, E., Manes, M., Newton, R., Ozman, E., Bad reduction of genus-3 curves with complex multiplication, Women in Numbers Europe, Research Directions in Number Theory, Association for Women in Mathematics Series, Volume 2, Springer, (2015) DOI: 10.1007/978-3-319-17987-2.
  • Elias, Y., Lauter, K., Ozman, E., Stange, K., Provably Weak Instances of Ring-LWE, Advances in Cryptology -- CRYPTO 2015, 63-92, Springer (2015), DOI: 10.1007/978-3-662-47989-6.
  • Ozturk, F., Salepci, N., Real open books and real contact structures, with N. Salepci, Advances in Geometry, Volume 15, Issue 4, (2015).

  2014

  • Eden, A., Kalantarov, V. K., Zelik, S. V., Infinite-energy solutions for the Cahn-Hilliard equation in cylindrical domains, Math. Methods Appl. Sci. 37 (2014), no. 13, 1884–1908.
  • Gillam, W.D., Giansiracusa, N., On Kapranov's description of M'_{0,n} as a Chow quotient, Turkish J. Math. 38 (2014), no. 4, 625–648.
  • Sonmez, C., Durmaz Incel, O., Isik, S., Donmez, M.Y., Ersoy, C., Fuzzy-based congestion control for wireless multimedia sensor networks, EURASIP Journal on Wireless Communications and Networking 2014: 63, 2014. http://jwcn.eurasipjournals.com/content/2014/1/63
  • Akemann, C., Anderson, J., Tanbay, B., Weak Pavability and the Kadison-Singer Problem, J. of Operator Theory, 71, 2014.
  • Tanbay, B., A Letter on the Kadison-Singer Problem, Rev. Roumaine Math. Pures Appl. 59 (2014), no.2, 723--735.
  • Öztürk, F., Salepci, N., A real open book not fillable by a real Lefschetz fibration. Internat. J. Math. 25 (2014), no. 4, 1450031, 7 pp.

  2013

  • Eden, A., Kalantarov, V. K., Zelik, S. V., Global solvability and blow up for the convective Cahn-Hilliard equations with concave potentials, Journal of Mathematical Physics, 54 (2013) 041502. http://dx.doi.org/10.1063/1.4798786
  • Eden, A., Kalantarov, V. K., Zelik, S. V., Counterexamples to the regularity of Mane's Projections and Global Attractors”, Russian Mathematical Survey, 68:2 (2013) 199-226. http://iopscience.iop.org/0036-0279/68/2/199/
  • Rassoul-Agha, F., Seppäläinen, T., Yilmaz, A., Quenched free energy and large deviations for random walks in random potentials.  Comm. Pure Appl. Math. 66(2013), no. 2, 202–244. http://dx.doi.org/10.1002/cpa.2141 

  2012

  • Boysal, A., Vergne M., Multiple Bernoulli series, an Euler-MacLaurin formula, and wall crossings', Annales de l'Institut Fourier, 62,no.2, 821-858, 2012
  • D’Alessandro, F., Intrigila, B., Varricchio, S., “Quasi-polynomials, linear Diophantine equations and semi-linear sets”, Theoretical Computer Science, 416, 1-16, 2012. http://dx.doi.org/10.1016/j.tcs.2011.10.014
  • Eden, Alp; Irzik, Gürol, German mathematicians in exile in Turkey: Richard von Mises, William Prager, Hilda Geiringer, and their impact on Turkish mathematics. Historia Math. 39 (2012), no. 4, 432–459.  http://dx.doi.org/10.1016/j.hm.2012.07.002

  2011

  • Goldston, D.A., Graham, S.W., Pintz, J., Yıldırım, C.Y., “Small gaps between almost primes, the parity problem and some conjectures of erdos on consecutive integers”, International Mathematics Research Notices, 7, 1439-1450, 2011. http://imrn.oxfordjournals.org/content/2011/7/1439.short 

  2010

  • Anand, A., Y. Boubendir, F. Ecevit and F. Reitich (2010). "Analysis of multiple scattering iterations for high-frequency scattering problems. II. The three-dimensional scalar case." Numer. Math. 114(3): 373--427 http://dx.doi.org/10.1007/s00211-009-0263-1.
  • Boysal, Arzu; Pauly, Christian, Strange duality for Verlinde spaces of exceptional groups at level one. Int. Math. Res. Not. IMRN 2010, no. 4, 595–618. http://dx.doi.org/10.1093/imrn/rnp151 

  2009

  • Boysal, A. and S. Kumar (2009). A conjectural presentation of fusion algebras. Algebraic analysis and around. Tokyo, Math. Soc. Japan. 54: 95--107. 
  • Çatal-Özer, A. and N. S. Değer (2009). "Beta, dipole and noncommutative deformations of -theory backgrounds with one or more parameters." Classical Quantum Gravity 26(24): 245015, 29 http://dx.doi.org/10.1088/0264-9381/26/24/245015
  • Ecevit, F. and F. Reitich (2009). "Analysis of multiple scattering iterations for high-frequency scattering problems. I. The two-dimensional case."Numer. Math. 114(2): 271--354 http://dx.doi.org/10.1007/s00211-009-0249-z
  • Eden, A., S. Erbay and I. Hacinliyan (2009). "Reducing a generalized Davey-Stewartson system to a non-local nonlinear Schrödinger equation."Chaos Solitons Fractals 41(2): 688--697 http://dx.doi.org/10.1016/j.chaos.2007.11.035
  • Eden, A., T. B. Gürel and E. Kuz (2009). "Focusing and defocusing cases of the purely elliptic generalized Davey-Stewartson system." IMA J. Appl. Math. 74(5): 710--725 http://dx.doi.org/10.1093/imamat/hxp010
  • Goldston, D. A., S. W. Graham, J. Pintz and C. Y. Yıldırım (2009). "Small gaps between products of two primes." Proc. Lond. Math. Soc. (3)98(3): 741--774 http://dx.doi.org/10.1112/plms/pdn046
  • Yıldırım, C. Y. (2009). The distribution of primes: conjectures vs. hitherto provables. Further progress in analysis, World Sci. Publ., Hackensack, NJ: 75--108 http://dx.doi.org/10.1142/9789812837332_0004 .         

  2008

  • Abadoğlu, E., E. Ortaçgil and F. Öztürk (2008). "Klein geometries, parabolic geometries and differential equations of finite type." J. Lie Theory18(1): 67--82. 
  • Kanuni, M. (2008). "Module properties of incidence rings." Houston J. Math. 34(2): 383--396. 

  2007

  • Değer, N. S. (2007). "A note on intersections of S-branes with -branes." Phys. Rev. D 75(12): 126002, 9. 
  • Garaev, M. Z. and C. Y. Yıldırım (2007). "On small distances between ordinates of zeros of  and ." Int. Math. Res. Not. IMRN(21): Art. ID rnm091, 14. 
  • Goldston, D. A., J. Pintz and C. Y. Yıldırım (2007). The path to recent progress on small gaps between primes. Analytic number theory. Providence, RI, Amer. Math. Soc. 7: 129--139. 
  • Goldston, D. A. and C. Y. Yıldırım (2007). "Higher correlations of divisor sums related to primes. II. Variations of the error term in the prime number theorem." Proc. Lond. Math. Soc. (3) 95(1): 199--247 http://dx.doi.org/10.1112/plms/pdm010
  • Goldston, D. A. and C. Y. Yıldırım (2007). "Higher correlations of divisor sums related to primes. III. Small gaps between primes." Proc. Lond. Math. Soc. (3) 95(3): 653--686 http://dx.doi.org/10.1112/plms/pdm021

  2006

  • Budak, T. and J. Pym (2006). "Local topological structure in the LUC-compactification of a locally compact group and its relationship with Veech's theorem." Semigroup Forum 73(2): 159--174. http://dx.doi.org/10.1007/s00233-006-0623-4.  
  • Eden, A. and V. K. Kalantarov (2006). On the global behavior of solutions to nonlinear inverse source problems. Differential \& difference equations and applications, Hindawi Publ. Corp., New York: 391--402. 
  • Goldston, D. A., J. Pintz and C. Y. Yıldırım (2006). "Primes in tuples. III. On the difference ." Funct. Approx. Comment. Math. 35: 79--89. 

  2005

  • Eden, A. and V. K. Kalantarov (2005). "On global behavior of solutions to an inverse problem for nonlinear parabolic equations." J. Math. Anal. Appl. 307(1): 120--133 http://dx.doi.org/10.1016/j.jmaa.2005.01.007

  2004

  • Değer,